# SDR SWAA2024101535432

- Difficulty date: September 7, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED PNEUMATIC DUCT BS540 AND LBL6 AT AIR CONDITIONING BAY 2024-558961<[01] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND LBL6 AT AIR CONDITIONING BAY IAW B737-800 RM 51-40-02-0G-0;[02] CORRECTED STEP 1.  REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND LBL6 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1101-1 REV. K.;[03] CORRECTED STEP 2. REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND LBL6 AT AIR CONDITIONING BAY IAW B737-800 SRM 51-40-02-0G-0 AND DWG 212A1101-1 SHEET 7 REV: ?;[04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED
